| Model Number |
CD3249-40 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient presented to clinic for follow up.Device interrogation revealed premature battery depletion on the implantable cardioverter defibrillator (icd).The physician elected to explant and replace the icd.The patient was stable before, during, and after the procedure.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
Additional Manufacturer Narrative
The reported event of premature discharge of battery was confirmed.The device was cut open, and battery voltage was found to be below end of life (eol) level.Analysis of device image was performed, and rapid battery depletion was noted.A longevity calculation was performed and found the battery depletion was premature based on the device usage.Electrical testing was performed and revealed elevated current drain on the hybrid, which resulted in premature battery depletion.The findings are consistent with a hybrid anomaly that resulted in the reported event.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.